The FDA is investigating reports of hair loss, hair breakage, balding, itching, and rash reported to be associated with the use of WEN by Chaz Dean Cleansing Conditioner products. While the FDA continues its investigation, consumers should be aware of reactions reported in association with the use of WEN by Chaz Dean Cleansing Conditioner products. Consumers who experience a reaction after using WEN by Chaz Dean Cleansing Conditioner products should stop using the product and consult with their dermatologist or other health care provider. The agency also urges consumers to report to FDA any reactions they may have experienced when using these products.
FDA previously announced that it is conducting an investigation of adverse event reports for WEN by Chaz Dean Cleansing Conditioner products, including reports of hair loss, hair breakage, balding, itching and rash. FDA has received and continues to receive reports of adverse events, as the investigation is still ongoing. In the course of its investigations, the FDA is looking at all sources of information, in order to better understand the consumer reports of adverse events. There are many potential causes of hair loss, including, for example, certain illnesses, medications, hormonal changes, rapid weight loss or gain, anemia, and high-stress life events, and these factors are being taken into account as the FDA continues to investigate these reports. If you experience hair loss, you should contact your healthcare provider. As with any cosmetic product, if you experience an adverse event that you think may be related to use of WEN by Chaz Dean Cleansing Conditioner, you should also cease using the product and report the event to the FDA.
The FDA has not yet determined a possible cause for the adverse events that have been reported, and today has called on the company to “provide any data that might help us to better understand the reports of hair loss associated with the use of WEN by Chaz Dean Cleansing Conditioner products.” The FDA also has reached out to physicians and other health care providers asking them to notify their patients of hair loss and other complaints associated with the use of these products and to report adverse events to the agency.
You must be logged in to post a comment.